×

zbMATH — the first resource for mathematics

On the rate of approximation in the central limit theorem for dependent random variables and random vectors. (English) Zbl 0452.60027

MSC:
60F05 Central limit and other weak theorems
60G42 Martingales with discrete parameter
62E20 Asymptotic distribution theory in statistics
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Basu, A.K., On the rate of convergence to normality for sums of dependent random variables, Acta math. acad. sci. hungar., 28, 261-265, (1976) · Zbl 0349.60019
[2] Bhattacharya, R.N., On errors of normal approximation, Ann. probability, 3, 815-828, (1975) · Zbl 0319.60013
[3] Butzer, P.L.; Hahn, L.; Westphal, V., On the rate of approximation in the central limit theorem, J. approximation theory, 13, 327-340, (1975) · Zbl 0298.60014
[4] Cramér, H., ()
[5] Dvoretzky, A., Asymptotic normality for sums of dependent random variables, (), 513-535
[6] Dvoretzky, A., Asymptotic normality of sums of dependent random vectors, (), 23-34
[7] Esseen, C.G., Fourier analysis of distribution functions. A mathematical study of the Laplace-Gaussian law, Acta math., 77, 1-125, (1945) · Zbl 0060.28705
[8] Ibragimov, I.A., On the Chebychev-cramer asymptotic expansions, Theoret. probability appl., 12, 455-469, (1967)
[9] Brown, B.M., A note on covergence of moments, Ann. math. statist., 42, 777-779, (1971) · Zbl 0217.50001
[10] Butzer, P.L.; Hohn, L., General theorems on rates of convergence in distribution of random variables. II, J. multivariate anal., 8, 202-221, (1978) · Zbl 0383.60025
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.